# SDR UPS99829228

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT BATT PACK, OPS CK GOOD.  (P/N 5708458-503), (S/N FTL070) ON, (S/N 1146) OFF.
